Show simple item record

dc.contributor.author Jennifer D. en_US
dc.contributor.author Thomas P. en_US
dc.contributor.author Vassili C. en_US
dc.date.accessioned 2008-12-08T10:06:11Z
dc.date.available 2008-12-08T10:06:11Z
dc.date.issued 2006-04 en_US
dc.identifier http://dx.doi.org/10.1016/j.ffa.2005.05.007 en_US
dc.identifier.citation Key , J D , McDonough , T P & Mavron , V C 2006 , ' Information sets and partial permutation decoding for codes from finite geometries ' Finite Fields and Their Applications , vol 12 , no. 2 , pp. 232-247 . , 10.1016/j.ffa.2005.05.007 en_US
dc.identifier.other PURE: 88931 en_US
dc.identifier.other dspace: 2160/1427 en_US
dc.identifier.uri http://hdl.handle.net/2160/1427
dc.description.abstract We determine information sets for the generalized Reed–Muller codes and use these to apply partial permutation decoding to codes from finite geometries over prime fields. We also obtain new bases of minimum-weight vectors for the codes of the designs of points and hyperplanes over prime fields. en_US
dc.format.extent 16 en_US
dc.relation.ispartof Finite Fields and Their Applications en_US
dc.title Information sets and partial permutation decoding for codes from finite geometries en_US
dc.contributor.pbl Institute of Mathematics & Physics (ADT) en_US
dc.contributor.pbl Algebraic Combinatorics en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

Statistics